It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on Yasmin for about 4 years and although my skin wasn't always perfect, it was overall clear and I'd only get one or two breakouts the week before my period. I had horrible emotional side effects on Yasmin though, so my gyno then put me on Nuvaring. In the beginning, it seemed too good to be true. I lost a lot of weight, had no emotional/mental side effects, and didn't have to worry about taking a pill every day. My skin also stayed pretty clear except for the occasional breakouts. Then, starting about 6 months after staring Nuvaring, my skin started to get worse and I started to get tons of these tiny little bumps all over my forehead, along with large breakouts in my chin/jaw area. It was like nothing I'd ever experienced before. Everything else about Nuvaring was so good though that I was determined to solve the skin problems and tried everything--different vitamins, different skin cleaning regime/products, and even accupuncture. Although the accupuncture helped a little, my skin was still a lot worse than what it used to be while I was on Yasmin.

I finally couldn't take it anymore and so I went to my gyno and she at first suggested Alesse, but I asked to be put on Mircette after everything I read online. I'm on the generic version of Mircette, which is Kariva, and it's been about 6 weeks since I've been on it. In the beginning it seemed that my skin was getting better and I didn't see as many of those tiny bumps all over my forehead, but then lately in the last couple of weeks I started getting those tiny bumps again all over and now I even see some bumps on my cheeks/jaw/chin area (the kind that isn't too obvious until you look under the light). These are mainly small flesh-colored bumps all over. I've never had this kind of acne before going on Nuvaring, so I think it must be from that, but now that I'm on Kariva, could these bumps be from the Nuvaring still being in my system?

I heard that it takes about 3 months for your body to get used to a new bcp, but I'm so confused why I have all these tiny bumps again when they seemed to be going away soon after switching to Kariva. Should I stick with the Kariva a while longer to see if my skin will get better? How do I get rid of all these tiny bumps?? Has anyone seen their skin stay the same/get worse after switching bcp but then seen it get better after 3 months? Or has anyone switched from Nuvaring to Mircette/Kariva? I just don't want to have to wait like 6 months for my skin to react positively to the new bcp. Any input would be most appreciated thanks!





All times are GMT -7. The time now is 05:54 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!